Galois representations, differential equations, and q-difference equations : sketch of a p-adic unification
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 43-53.
@incollection{AST_2004__296__43_0,
     author = {Andr\'e, Yves},
     title = {Galois representations, differential equations, and $q$-difference equations : sketch of a $p$-adic unification},
     booktitle = {Analyse complexe, syst\`emes dynamiques, sommabilit\'e des s\'eries divergentes et th\'eories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis},
     editor = {Loday-Richaud Mich\`ele},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {296},
     year = {2004},
     zbl = {1074.12005},
     mrnumber = {2135684},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2004__296__43_0/}
}
TY  - CHAP
AU  - André, Yves
TI  - Galois representations, differential equations, and $q$-difference equations : sketch of a $p$-adic unification
BT  - Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis
ED  - Loday-Richaud Michèle
T3  - Astérisque
PY  - 2004
DA  - 2004///
IS  - 296
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2004__296__43_0/
UR  - https://zbmath.org/?q=an%3A1074.12005
UR  - https://www.ams.org/mathscinet-getitem?mr=2135684
LA  - en
ID  - AST_2004__296__43_0
ER  - 
%0 Book Section
%A André, Yves
%T Galois representations, differential equations, and $q$-difference equations : sketch of a $p$-adic unification
%B Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis
%E Loday-Richaud Michèle
%S Astérisque
%D 2004
%N 296
%I Société mathématique de France
%G en
%F AST_2004__296__43_0
André, Yves. Galois representations, differential equations, and $q$-difference equations : sketch of a $p$-adic unification, in Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 43-53. http://archive.numdam.org/item/AST_2004__296__43_0/

[Al] Y. André - "Différentielles non commutatives et théorie de Galois différentielle ou aux différences" Ann. Sci. École Norm. Sup. 5 (2001), p. 1-55. | EuDML | Numdam | MR | Zbl

[A2] Y. André - "Filtrations de type Hasse-Arf et monodromie p-adique". Invent. Math. 148 (2002), no. 2, p. 285-317. | DOI | MR | Zbl

[A3] Y. André - "On Galois theory of q-deformations of differential equations", in Deformations of differential equations and asymtotic analysis (Kyoto, 2002) (Haraoka, ed.), RIMS report, vol. 1296, 2002, p. 35-46. | MR

[A4] Y. André - "Singularities of p-adic differential equations; toward p-adic Stokes phenomena?", in Differential equations and the Stokes phenomenon (Braaksma, Immink, van der Put & Top, eds.), World scientific, 2003, p. 1-13. | MR | Zbl

[AdV] Y. André & L. Di Vizio "q-difference equations and p-adic local monodromy", this volume. | Numdam | Zbl

[B] D. Bertrand - "Travaux de J.-P. Ramis sur les équations différentielles linéaires", this volume. | Numdam | MR | Zbl

[CM] G. Christol & Z. Ebkhout "Sur le théorème de l'indice des équations différentielles p-adiques III", Ann. of Math. 151 (2000), p. 385-457. | DOI | EuDML | MR | Zbl

[C] R. Crew - "Canonical extensions, irregularities, and the Swan conductor". Math. Ann. 316 (2000), p. 19-37. | DOI | MR | Zbl

[E] T. Ernst - "The history of q-calculus and a new method". Ph.D. Thesis, University of Uppsala, 2001. | MR

[G] A. Grothendieck - "Good reduction of abelian varieties", Ann. of Math. (2) 88 (1968), p. 492-517, appendix to J.P. Serre & J. Tate. | Zbl

[K] N. Katz "On the calculation of some differential Galois groups", Invent, Math. 87 (1987), p. 13-61. | DOI | EuDML | MR | Zbl

[MvP2] B. Matzat & M. Van Der Put "Constructive differential Galois theory", in Galois Groups and Fundamental Groups (L. Schneps, ed.), MSRI Publications, vol. 41. Cambridge University Press, 2003, p. 425-467. | MR | Zbl

[MvP1] B. Matzat & M. Van Der Put - "Iterative differential equations and the Abhyankar conjecture", J. reine angew. Math. 257 (2003), p. 1-52. | DOI | MR | Zbl

[R] P. Robba - "Une introduction naïve aux cohomologies de Dwork", in Introductions aux cohomologies p-adiques (D. Barsky & P. Robba, eds.), Mém. Soc. math. France (N.S.), vol. 23, Société Mathématique de France, 1986, p. 61-105. | EuDML | Numdam | MR | Zbl

[R'] A. Robert - A course in p-adic analysis, Graduate Texts in Math., vol. 198, Springer-Verlag, New York, 2000. | DOI | MR | Zbl

[S] J. Sauloy - "Algebraic construction of the Stokes sheaf for irregular linear q-difference equations", this volume. | Numdam | Zbl